Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 8, Pages 463-475
http://dx.doi.org/10.1155/S016117120201178X

Conditions for convergence of the fundamental matrix of linear time-invariant time-delayed singular systems

Kirilo Savic Institute, V. Stepe 51, Belgrade 11000, Serbia

Received 31 January 2001; Revised 13 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Branko Saric, “Conditions for convergence of the fundamental matrix of linear time-invariant time-delayed singular systems,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 8, pp. 463-475, 2002. https://doi.org/10.1155/S016117120201178X.